# SDR SWIA202163110

- Difficulty date: October 1, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  TRU BAY FLOOR, L/H SIDE, HAS A CRACK AT THE AFT SIDE OF THE ACCESS DOOR OPENING, MARKED.   (C CHECK RO 12-19-21)   REPAIRED CRACKED L/H TRU BAY AREA IAW REO 670-53-11-1744 REV.-- DATED 2021-11-05.  COMPLIED WITH TASK CARD 51-900-1002-SKY
